MAUDE Adverse Event Report: BIOMET 3I FULL OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT

BIOMET 3I FULL OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 3.25 X 11.5MM; DENTAL IMPLANT
Model Number IFNT3211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paresthesia (4421)
Date of Event 01/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implants at teeth sites #9 and #10 were removed due to an undesirable position in conjunction with the slight paresthesia.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0001038806-2023-00303.Zimmer biomet complaint number: (b)(4).Weight unknown / not provided.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report both additional and corrected information to 0001038806 - 2023 - 00302.The item and lot numbers have been confirmed by the customer as they were previously reported incorrectly.They are no being reported correctly.Multiple mdr reports were filed for this event.Please see associated report: 0001038806-2023-00303-1.Based on the evaluation, device malfunction has not occurred, and the reported events could not be verified.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported devices that did or could cause or contribute to the reported events.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or devices.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the products were within specifications and conforming when they left zimvie.Dhr review for the lot numbers revealed no deviations or non-conformance's which could have caused or contributed to the reported events.Complaint history review was performed for the reported lot numbers for similar events and no other complaint was identified.A definitive root cause could not be determined.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimvie will continue to monitor for trends.

Brand Name
FULL OSSEOTITE¿ TAPERED CERTAIN¿ IMPLANT 3.25 X 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16381377
Report Number0001038806-2023-00302
Device Sequence Number12353256
Product Code DZE
UDI-Device Identifier00844868004967
UDI-Public(01)00844868004967(17)260407(10)2021030863
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2026
Device Model NumberIFNT3211
Device Catalogue NumberIFNT3211
Device Lot Number2021030863
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date05/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale